Discussions that mention xanax

Addiction & Recovery board


hi all i been taking 1 mgs xanax 4 times a day and 2 darvacets a day .i have seizures which started before i took the xanax but im only suppose to take 3 a day but have to take 4 now not sure if im addicted or not what i do is i take the 3 then i cut one in half and take a half in the am with my morning one then about mid day i take the other half i take 2 darvacets a day for headaches 1 at 6am and one at bedtime does anyone know if i was to go to rehab would i feel tons better off then on these meds ?? im confused at times i feel like i may be starting to become depended on them now the darvacets i only take the 2 but they cause too much constipation and they dont really help with my headaches anyway and xanax use to help calm me now it seems im needing more just one extra but still that may mean im getting depended on them i want off and who knows maybe my seizures will go away too i cant ween off on my own i done tried and i freak out so im thing of going to rehab has anyone come off theses drugs and felt better i think maybe the xanax is causeing me alot of heartache like say when its about time for my refill i freakout thinking i wont be able to get them filled and i will be without so can anyone please give me some advice here sometimes i take them even when i dont need them but if i were to come off would the panic go away as well ????please anyone i need advice as to weather i should go to rehab or just stay on the xanax and just tell my dr i been needing one extra xanax a day 4 is all i take and i take them like 7 hrs apart like at 6am i take one then at 10 or 11am i take a half then around 3 or 4 i take another whole one then at bedtime which is 10pm i take a whole and sometimes the other half so what is this telling me ????
need advice.
vickie:confused:
Vickie,

I'm not in a place to give anyone advice about addiction, but I do know this: if you were having seizures before being put on the Xanax, you really want to think hard before deciding to quit. One of the major symptoms of withdrwal from those sorts of drugs is seizures. Also, they do not tend to go away by themselves.

Honestly, it sounds like you might also have an anxiety disorder. Talk to your doctor, let him/her know what has been going on, and hopefully you can resolve your difficulties. One question, though: if the Darvocet is not helping your headaches, why do you continue to take it. Trust me on this one - that is a certain way to end up with a real problem.
because on the darvacets if i dont take one my head kills me ,and its not me wanting off the xanax its the dumb dr i see and yes he knows i have a panic disorder and a seizure disorder both im seeing a new internal dr but cant get in till aug and trust me the xanax helps calm me down and im only taking a extra half not a whole one but the dr i see dont believe in giving them out but i went to him because my old dr left and i needed a dr but iam changing and i have asked him many times to give me something for headaches and so far he hasnt i have seen this dr from mar 07 -june 07 then changed drs and saw the new one from june 07 till dec 07 so i went back to my old one till i could find a new dr i dont really like him but i have to have a dr till i find one and yes my seizures started long before i was on xanax and also the panic but he tells me people dont need them well he is wrong cause some do if i dont have any i freak out and call 911 and yes i do have seizures alot .
vickie